MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II ABS
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/24/2025, a sales representative reported via email that multiple issues occurred during a procedure on (b)(6) 2024.The ar-1204as-100 flipcutter ii failed to flip after being drilled in the tibial tunnel, requiring another of the same products to be opened.The ar-2386-09 quadpro harvester did not successfully cut the tendon for harvest, necessitating an ar-2386-10 to complete the harvest and cut the tendon.The ar-1588tnt2 fibertag tightrope ii abs implant did not cinch down during final tensioning despite being a full tunnel where length was not an issue.The ar-1588tb-5 tightrope abs button was used over the top of the tightrope, and a synthes 3.5 cortical screw and washer were used to tie the tightrope around the screw and complete tensioning.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information has been received on 5/20/2025: an autograft quad tendon acl reconstruction procedure was performed.During the procedure, a delay of approximately 10 minutes was reported due to identified issues.However, no additional anesthesia was administered beyond the expected duration, with the patient remaining under for an additional 10 minutes.No surgical instruments or implants broke, and no fragments were encountered during the process.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed misuse/mishandeling the device.

Brand Name
FIBERTAG TIGHTROPE II ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22052633
Report Number1220246-2025-02114
Device Sequence Number7893468
Product Code MBI
UDI-Device Identifier00888867426696
UDI-Public(01)00888867426696(11)250203(17)300131(10)15382724
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II ABS
Device Catalogue NumberAR-1588TNT2
Device Lot Number15382724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by ManufacturerNot provided
10/02/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/16/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown